MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9586
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is combination product.
 
Event or Problem Description
It was reported that patient experienced bradycardia.The target lesion was located in the right coronary artery.A 4.00mm x 24mm promus premier drug-eluting stent was advanced and implanted in the lesion.However, it was noted that the implanted stent was expired.During the procedure, the patient experienced bradycardia.No further patient complications were reported.The patient's status was well and was discharged.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8381322
Report Number2134265-2019-01800
Device Sequence Number16206450
Product Code NIQ
UDI-Device Identifier08714729844877
UDI-Public08714729844877
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Model Number9586
Device Catalogue Number9586
Device Lot Number20891860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;